The spectra of the Laplacians of fractal graphs not satisfying spectral decimation

Jonathan Jordan
Proceedings of the Edinburgh Mathematical Society, Vol. 53, pp731-746.

We consider the spectra of the Laplacians of two sequences of fractal graphs in the context of the general theory introduced by Sabot. For the sequence of graphs associated with the pentagasket, we give a description of the eigenvalues in terms of the iteration of a map from $(\C^2)^3$ to itself. For the sequence of graphs introduced in a previous paper, we show that the results found in that paper can be related to Sabot's theory.

AMS 2000 subject classification: Primary 28A80

Link to White Rose version



Back to my research page.
Last updated 1 August 2014.